# SDR SWAA2013111822412

- Difficulty date: November 7, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 28,745 hours, 16,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5744
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB STRAP CORRODED BETWEEN BS 1016 TO BS 1029, RBL 3.  REPAIRED STRAP IAW SRM & DRAWING.  .
